New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

firefly9
New Member


Date Joined Jul 2009
Total Posts : 14
   Posted 7/24/2009 8:33 PM (GMT -6)   
My doc is having me switch from Abilify to Wellbutrin. Just wondering if anyone can offer information regarding either or both- side effects, preference, benefits, etc. I also have anxiety so I am hoping it doesn't make that worse...

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/25/2009 6:53 AM (GMT -6)   

Good Morning,

Hope your day is filled with sunshine :-) .

Wellbutrin can increase your anxiety.  My Pdoc prescribes Buspar with Wellbutrin to help with the anxiety.  Most of the newer anitdepressants have antianxiety properties but Wellbutrin does not to the best of my knowledge.

Please do talk with your Doc re this.

Wishing you the best,
Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 27, 2017 12:37 PM (GMT -6)
There are a total of 2,782,653 posts in 305,801 threads.
View Active Threads


Who's Online
This forum has 152113 registered members. Please welcome our newest member, Frandangle.
510 Guest(s), 21 Registered Member(s) are currently online.  Details
momto2boys, Klagh, Tash Gillzy, OldGhostLaffar, Asnape3228, bernardj8, Drez, Gear, Girlie, Serfr, NiceCupOfTea, ChickNorris, Lynnwood, FlowersGal, raypaul, DaveFromRI, Traveler, Blu's Mama, otaneresp, MitzMN, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer